Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2011, 3:03 PM EDT for 5 counties in Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 3:03 PM EDT (19:03 UTC)
- Expired
- Apr 4, 2011, 3:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Fayette County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:34 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KLMK 041903
SVRLMK
KYC067-079-113-167-239-041930-
/O.NEW.KLMK.SV.W.0074.110404T1903Z-110404T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
303 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
MERCER COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 330 PM EDT
* AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BOHON...MOVING EAST AT 65
MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
NICHOLASVILLE...
NEALTON AND JESSAMINE...
CATNIP AND EAST HICKMAN...
COLETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3789 8435 3789 8439 3787 8438 3786 8440
3787 8442 3784 8448 3781 8449 3778 8463
3774 8495 3788 8494 3809 8451
TIME...MOT...LOC 1902Z 248DEG 67KT 3784 8482
WIND...HAIL 60MPH <.50IN
$$
TWF1 follow-up statement
093
WWUS53 KLMK 041915
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT MON APR 4 2011
KYC067-079-113-167-239-041930-
/O.CON.KLMK.SV.W.0074.000000T0000Z-110404T1930Z/
FAYETTE KY-WOODFORD KY-JESSAMINE KY-MERCER KY-GARRARD KY-
315 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN GARRARD...EASTERN MERCER...JESSAMINE...SOUTHEASTERN
WOODFORD AND SOUTHWESTERN FAYETTE COUNTIES...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
UP TO 70 MPH. THIS STORM WAS LOCATED NEAR JESSAMINE...MOVING EAST AT
65 MPH. THIS IS A DANGEROUS STORM!
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
NICHOLASVILLE...
EAST HICKMAN AND COLETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3789 8439 3787 8439 3786 8440 3787 8442
3784 8449 3781 8449 3778 8463 3776 8476
3795 8478 3809 8451 3789 8435
TIME...MOT...LOC 1914Z 248DEG 67KT 3791 8459
WIND...HAIL 70MPH <.50IN
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:06 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 4, 1:06 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 PM EDT MON APR 4 2011
...UPDATED AVIATION DISCUSSION...
...MESOSCALE UPDATE #2...
WELL...A NARROW AXIS OF 65 DEW POINTS HAVE SURGED NEWD TO OWB-HNB
DUE TO STRONG SSWLY LLVL WINDS. LATEST VWP HAS 50 KTS AT 3K. MOST
OF THE AVAILABLE CAPE IS ELEVATED WITH 500 J/KG SFC CAPE AS FAR N AS
BWG. THE CAP HAS ALMOST ERODED AND THE PEAKS OF THE SUNSHINE HAS
FURTHER DESTABILIZE THE THE LLVLS.
1630-19Z
MAIN THREATS...DAMAGING WINDS
SPEEDS...55-75 MPH IN STRONG STORMS
LOCATION...WEST OF I 65
SECONDARY THREAT#1...HEAVY RAIN
SECONDARY THREAT#2...ISOL TORNADO ON BOWING SEGMENTS
THE 12Z SOUNDINGS HAD PWATS OF 1.1-1.3...BUT MODIFIED SOUNDINGS AND
LATEST SREF AND RUC ANALYSIS HAS PWATS OF 1.3-1.7" FROM ARLATX TO
WRN KY. THIS SUPPORTS LOCALIZED RAIN RATES OF 2"/HR OR EVEN HIGHER
WITH THE STRONGEST CELLS. THIS LEADS CREDENCE TO POSSIBLE THIS EVENT
BECOMING A MDT TO HEAVY RAIN THREAT LATE THIS AFTN AND EVENING AS
SWLY FLOW WILL PARALLEL THE FRONT. RAINFALL AMOUNTS ACROSS OUR SERN
CWA...S OF A SCOTTSVILLE TO LEX LINE.
...MESOSCALE UPDATE #1...
HAVE ALREADY UPDATED THE ZONES THIS MORNING TO INCLUDE TORNADO WATCH
# 89 FOR SOUTHERN INDIANA AND PORTIONS OF WEST CENTRAL KENTUCKY.
LATEST LAPS SOUNDINGS SHOW CAP ERODING JUST A BIT OVER THE PAST
COUPLE OF HOURS...HOWEVER STILL HAVE ANOTHER HOUR OR TWO BEFORE MORE
SURFACE BASED STORMS WILL BE POSSIBLE. ONCE THIS OCCURS...LOW LEVEL
HODOGRAPHS ARE FAVORABLE FOR ROTATING STORMS AS LATEST VAD WIND
PROFILE SHOWS SOUTHERLY SURFACE WINDS AND STEADY VEERING WITH
HEIGHT. SIGNIFICANT SPEED SHEAR IS ALSO OBSERVED WITH A LLJ BETWEEN
50 AND 60 KNOTS. WILL HAVE TO WATCH FOR MORE DISCRETE CELLS THIS
MORNING BEFORE MORE LINEARLY FORCED CONVECTION FILLS IN ALONG THE
FRONT IN THE EARLY AFTERNOON. THE MAIN THREATS WILL BE DAMAGING
WINDS AND HAIL...HOWEVER CANNOT RULE OUT AN ISOLATED TORNADO THIS
MORNING WITH DISCRETE SUPERCELLS AND ENVIRONMENT FAVORING MORE
SURFACE BASED ACTIVITY BY LATE MORNING. BY AFTERNOON...SPEED SHEAR
WILL INCREASE HOWEVER EXPECT MORE UNIDIRECTIONAL PROFILE WITH HEIGHT
AS SURFACE WINDS VEER IN RESPONSE TO APPROACHING COLD FRONT. WILL
HAVE TO WATCH FOR OUTFLOW BOUNDARIES FOR MORNING CONVECTION FOR ANY
BACKED SURFACE WINDS. DO EXPECT STRONG QLCS TO FORM BY MIDDAY TO
EARLY AFTERNOON SOMEWHERE ALONG OR JUST WEST OF THE I 65 CORRIDOR
WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS.
CERTAINLY AN ISOLATED TORNADO CANNOT BE RULED OUT FOR THIS AFTERNOON
WITH ANY BOWING SEGMENT OR SUPERCELL AHEAD OF THE LINE...ALTHOUGH
SHEAR PROFILE DOES LOOK TO BECOME LESS FAVORABLE BY MID TO LATE
AFTERNOON. HEAVY RAINFALL STILL LOOKS LIKE A POSSIBILITY WITH 1 TO 2
INCHES OF WIDESPREAD RAINFALL WITH LOCALLY HIGHER AMOUNTS POSSIBLE
ALONG THE I 75 CORRIDOR. UPDATED PRODUCTS ALREADY OUT.
.SHORT TERM (TODAY AND TONIGHT)...
...SEVERE WEATHER STILL LOOKS ON TRACK FOR TODAY...
AT 7Z A COLD FRONT WAS MOVING EAST ACROSS CENTRAL MO/WESTERN IL.
THIS FRONT IS STILL ON TRACK TO MOVE EASTWARD INTO OUR AREA THIS
AFTERNOON BRINGING STRONG TO SEVERE THUNDERSTORMS. THE FIRST BATCH
OF T-STORMS MAY START IN SOUTHERN INDIANA AROUND 10-12Z THIS MORNING
ACCORDING TO THE 4Z HRRR AND TO A LESSER EXTENT IN THE 0Z
EXPERIMENTAL LOCAL WRF. THE 0Z NAM AND 21Z SREF DO NOT DEPICT THIS
EARLIER CONVECTION AS MUCH. HOWEVER...IT COULD HAPPEN ALONG A LEFT
OVER BOUNDARY WHICH IS PUSHING SE OVER SOUTHERN IL/EASTERN MO AS OF
7Z. WILL BE WATCHING THIS CLOSELY OVER NEXT FEW HOURS.
HOWEVER...THE MAIN THREAT FOR SEVERE STORMS WON/T ARRIVE UNTIL THIS
AFTERNOON IN THE 18Z TO 0Z TIME FRAME AS THE FRONT PASSES THROUGH.
A SQUALL LINE IS EXPECTED TO DEVELOP BY EARLY/MID AFTERNOON WITH
EMBEDDED INTENSE CELLULAR STRUCTURES. BULK SHEAR VALUES STILL LOOK
VERY IMPRESSIVE AND ARE IN SUPPORT OF A MAIN WIND DAMAGE THREAT.
SECONDARY THREATS WILL BE HAIL AND AN ISLD TORNADO. NOT A WHOLE LOT
OF CAPE IN HAIL GROWTH ZONE SO THAT WILL BE SOMEWHAT OF A LIMITING
FACTOR FOR HAIL. ALTHOUGH AN ISLD TORNADO CANNOT BE RULED OUT...LL
WIND SHEAR AND MOISTURE ARE LACKING ACCORDING TO MODEL SOUNDINGS.
FLASH FLOODING POTENTIAL LOOKS A LITTLE LESS AS STORMS WILL BE
MOVING PRETTY FAST. 1-2 INCHES OF QPF IS EXPECTED. HOWEVER...IN
LOCATIONS THAT MAY RECEIVE REPEATED T-STORMS...2-3 INCHES OF QPF IS
POSSIBLE WHICH MAY RESULT IN FLOODING ISSUES.
KEEP ABREAST OF THE LATEST WATCHES AND WARNINGS FOR THIS AFTERNOON
AT WEATHER.GOV/LOUISVILLE OR ON NOAA WEATHER RADIO.
THE FRONT WILL BLOW THROUGH THE AREA THIS EVENING WITH SOME LEFT
OVER LIGHT SHOWERS STICKING AROUND THROUGH ABOUT MIDNIGHT...THEN
EXITING SHORTLY AFTER.
WINDS...WITH GUSTS IN THE 35 TO 40 MPH RANGE OBSERVED OVER MUCH OF
THE AREA THIS MORNING...WILL GO AHEAD AND START THE WIND ADVY NOW
INSTEAD OF 10 AM EDT. SOUTHERLY WINDS WILL BE GUSTY OUTSIDE OF ANY
THUNDERSTORMS UP TO 40 TO 50 MPH TODAY.
AS FOR TEMPERATURES...THERE IS GREAT BUST POTENTIAL IN HIGHS FOR
TODAY DEPENDING ON WHEN/WHERE THE CONVECTION GETS STARTED. FOR
NOW...WILL BANK ON SOUTHERN INDIANA RAINS THIS MORNING RESULTING IN
HIGH TEMPS IN THE UPPER 60S TO LOW 70S NORTH OF THE OHIO RIVER AND
MID TO UPPER 70S SOUTH OF THE OHIO RIVER. LOWS TONIGHT WILL BE IN
THE MID 30S TO AROUND 40.
.LONG TERM (TUESDAY - SUNDAY)...
OUR FOCUS TODAY ON THIS AFTN/EVENING SEVERE WX EVENT.
WE ARE IN GOOD AGREEMENT WITH OUR NEIGHBORS BEGINNING TUE INTO THE
WEEKEND AND WILL MAKE JUST SUBTLE TWEAKS ON THE GRIDS/FORECAST.
BASICALLY...
COOL AT THE START FOR TNGT/TUE AFTER FRONTAL PASSAGE WITH WARMING
TEMPS TO NEAR 80 BY THE WEEKEND. DRY FOR MOST FOLKS THRU THE PERIOD
WITH SHOWER/TSTM CHCS BEGINNING THU AFTN AND CONTINUING INTO THE
WEEKEND. THESE SHUD BE SCATTERED WITH THE GREATEST COVERAGE ACRS THE
NORTHERN QUARTER OF OUR FORECAST AREA.
&&
.AVIATION (18Z TAF ISSUANCE)...
MVFR CIGS EXPECTED TO PERSIST THROUGH THE REST OF THE AFTERNOON WITH
IFR AND LOWER CONDITIONS IN THUNDERSTORMS AT TIMES. EXPECT THAT BWG
AND SDF WILL BE UNDER THE GUN FROM 130 PM TO 4 PM EDT BEFORE THE
FRONT MOVES THROUGH. FURTHER EAST AT LEX EXPECT IMPACTS BY 300 PM
EDT UNTIL ABOUT 5 OR 6 PM. ALONG WITH THE THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM WITH
REDUCED VISIBILITIES BELOW A MILE AT TIMES. SUSTAINED GRADIENT WINDS
ARE EXPECTED TO BE BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 40
AND 50 MPH THIS AFTERNOON OUT OF THE SOUTH SOUTHWEST. WINDS WILL
VEER TO NORTHWESTERLY AND GRADUALLY WEAKEN AFTER FRONTAL PASSAGE
WITH CONTINUING RAIN SHOWERS THROUGH THE FIRST HALF OF THE OVERNIGHT.
FRONT SHOULD BE THROUGH SDF/BWG BY 4 PM EDT AND THROUGH LEX BY 6 PM
TO 8 PM EDT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
INZ076>079-083-084-089>092.
&&
UPDATE.........BJS
SHORT TERM.....AML
LONG TERM......13
AVIATION.......BJSHazardous weather outlook, Apr 4, 11:42 AM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1142 AM EDT MON APR 4 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1142 AM EDT MON APR 4 2011 /1042 AM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONGOING STRONG AND SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE AFTERNOON AS A POWERFUL COLD FRONT MOVES THROUGH THE OHIO AND TENNESSEE VALLEYS. STRONG TO SEVERE STORMS ARE LIKELY ACROSS ALL OF THE REGION THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS WITH ISOLATED TORNADOES AND LARGE HAIL AS SECONDARY THREATS. AREAS ALONG AND WEST OF THE I 65 CORRIDOR WILL HAVE THE BEST SHOT AT SEVERE WEATHER THROUGH THE AFTERNOON AND EARLY EVENING HOURS. ADDITIONALLY...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE ANTICIPATED. LOCALLY HIGHER AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN AREAS THAT SEE REPEATED STRONG THUNDERSTORMS AND MAY CAUSE FLASH FLOODING. OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS OF 20 TO 30 MPH WITH GUSTS IN THE 40 TO 50 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT THROUGH SUNDAY AS A FRONT MEANDERS FROM THE MID MISSISSIPPI VALLEY INTO THE UPPER OHIO VALLEY. THE MOST WIDESPREAD ACTIVITY SHOULD BE OVER SOUTHERN INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...MEASURED WIND GUSTS...OR HAIL TODAY AND TONIGHT. AML/BJS
In the hours before
Local storm report, Apr 4, 2:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND GST 7 WNW BROWNSVILLE 37.23N 86.38W
04/04/2011 M64 MPH EDMONSON KY COCORAHS
COCORAHS OBSERVER ALSO REPORTED PEA SIZED HAIL
&&
EVENT NUMBER LMK1100277
MRCLocal storm report, Apr 4, 2:19 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
219 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL PRICEVILLE 37.37N 85.98W
04/04/2011 E1.00 INCH HART KY FIRE DEPT/RESCUE
ALSO EXTIMATED A 60 MPH WIND GUST.
&&
EVENT NUMBER LMK1100278
MRCLocal storm report, Apr 4, 2:27 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND DMG 1 NW HILLVIEW 38.08N 85.70W
04/04/2011 BULLITT KY EMERGENCY MNGR
BULLITT COUNTY EMA REPORTS TREE DOWN ON POWER LINES AT
HILLVIEW BLVD AND E. BLUELICK ROAD
&&
EVENT NUMBER LMK1100279
MRCLocal storm report, Apr 4, 2:29 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND GST MAGNOLIA 37.45N 85.75W
04/04/2011 M62 MPH LARUE KY AMATEUR RADIO
&&
EVENT NUMBER LMK1100280
MRCLocal storm report, Apr 4, 2:51 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG CANEYVILLE 37.42N 86.49W
04/04/2011 GRAYSON KY LAW ENFORCEMENT
DISPATCH REPORTS MOBILE HOME ROOF BLOWN OFF... TREES
UPROOTED... OUTBUILDINGS DOWN. HAM SUPPLEMENTS THIS
REPORT FROM GRAYSON CO. SHERIFF DEPT. OF 3 GRAIN BINS
OVERTURNED
&&
EVENT NUMBER LMK1100281
MRCSpecial weather statement, Apr 4, 2:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EDT MON APR 4 2011
KYZ035>037-039>043-041945-
ANDERSON-BOURBON-FAYETTE-FRANKLIN-HARRISON-NICHOLAS-SCOTT-WOODFORD-
258 PM EDT MON APR 4 2011
...THUNDERSTORMS WITH HEAVY RAIN...AND WINDS AROUND 40 MPH...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS NEAR VERSAILLES...AND MOVING EAST AT 65 MPH.
TORRENTIAL RAIN WITH RAINFALL RATES UP TWO INCHES PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF
AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
VERSAILLES...
PARIS...
LAWRENCEBURG...
HIGHLANDS...
MATTOXTOWN AND GREENDALE...
MONTEREY AND JIMTOWN...
BRENTSVILLE AND CURRENTSVILLE...
BLACKS CROSSROADS AND JACKSTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3824 8406 3795 8490 3835 8497 3837 8493
3834 8481 3836 8474 3848 8458 3851 8451
3854 8449 3854 8444 3857 8442 3858 8422
3855 8422 3848 8416 3843 8395 3837 8391
3834 8384 3832 8384
TIME...MOT...LOC 1856Z 246DEG 74KT 3804 8469
DKThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:04 PM EDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 18 hr |
| Apr 4, 10:56 AM EDT | Special Weather Statement | LMK | Breckinridge, Ohio | 19 min |
| Apr 4, 11:51 AM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 24 min |
| Apr 4, 12:22 PM EDT | Special Weather Statement | LMK | Ohio | 23 min |
| Apr 4, 12:38 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 22 min |
| Apr 4, 12:52 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 23 min |
| Apr 4, 1:01 PM EDT | Special Weather Statement | LMK | Breckinridge, Butler, Hancock, Logan, Ohio | 44 min |
| Apr 4, 1:05 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 25 min |
| Apr 4, 1:06 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 24 min |
| Apr 4, 1:16 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 29 min |
| Apr 4, 1:17 PM EDT | Tornado Warning | LMK | Butler, Grayson, Ohio | 13 min |
| Apr 4, 1:22 PM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 23 min |
| Apr 4, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Meade | 22 min |
| Apr 4, 1:26 PM EDT | Tornado Warning | LMK | Logan, Simpson | 34 min |
| Apr 4, 1:27 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 33 min |
| Apr 4, 1:29 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Grayson, Hancock, Logan, Meade and 1 more | 5 hr |
| Apr 4, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 43 min |
| Apr 4, 1:32 PM EDT | Tornado Warning | LMK | Butler, Grayson | 28 min |
| Apr 4, 1:43 PM EDT | Tornado Warning | LMK | Butler, Edmonson, Grayson, Hart, Warren | 32 min |
| Apr 4, 1:46 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Logan, Simpson, Warren | 44 min |
| Apr 4, 1:48 PM EDT | Tornado Warning | LMK | Logan, Simpson | 27 min |
| Apr 4, 1:55 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 35 min |
| Apr 4, 2:03 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 1 more | 27 min |
| Apr 4, 2:06 PM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 24 min |
| Apr 4, 2:10 PM EDT | Areal Flood Advisory | LMK | Bullitt, Edmonson, Hardin, Hart, Jefferson, Warren | 4 hr |
| Apr 4, 2:10 PM EDT | Tornado Warning | LMK | Green, Hart, Larue, Marion, Taylor | 35 min |
| Apr 4, 2:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 27 min |
| Apr 4, 2:32 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hart, Metcalfe and 2 more | 43 min |
| Apr 4, 2:37 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Mercer, Washington | 23 min |
| Apr 4, 2:46 PM EDT | Tornado Warning | LMK | Marion | 29 min |
| Apr 4, 2:58 PM EDT | Special Weather Statement | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott, Woodford | 47 min |
| Apr 4, 3:15 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Green | 3 hr |
| Apr 4, 3:21 PM EDT | Areal Flood Advisory | LMK | Simpson | 3 hr |
| Apr 4, 3:22 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Madison | 23 min |
| Apr 4, 3:25 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 65 min |
| Apr 4, 3:47 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 43 min |
| Apr 4, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 37 min |
| Apr 4, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 27 min |
| Apr 4, 4:06 PM EDT | Tornado Warning | LMK | Adair, Casey, Russell | 24 min |
| Apr 4, 4:15 PM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Larue, Marion, Mercer, Nelson and 3 more | 2 hr |
| Apr 4, 4:30 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.